# SDR CALA2018101902143

- Difficulty date: October 19, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 17,789 hours, 6,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT, EMERGENCY LIGHTS INOP. FOUND FUSE BLOWN FOR EGRESS PATH LIGHTING IN 1ST CLASS. REPLACED SAME AND ALL OPS CHECKS GOOD.
